Alert archive / California / Small Craft Advisories in 2010
Small Craft Advisory 25, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Mar 23, 2010, 2:46 PM PDT. It took effect at Mar 24, 2010, 2:00 PM PDT. It was in force for 50 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2010, 2:46 PM PDT (21:46 UTC)
- In effect from
- Mar 24, 2010, 2:00 PM PDT
- Expired
- Mar 26, 2010, 4:00 PM PDT
- In force
- 50 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
133 WHUS76 KEKA 232146 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 246 PM PDT TUE MAR 23 2010 PZZ470-240545- /O.NEW.KEKA.SC.Y.0025.100324T2200Z-100326T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 246 PM PDT TUE MAR 23 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 9 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 9 PM PDT THURSDAY. WINDS WILL BE ON THE INCREASE AHEAD OF THE FRONT APPROACHING THE REGION ON WED. WINDS WILL DIMINISH QUICKLY BEHIND THE FRONT FOLLOWED BY A RAPID BUILDING OF THE SEAS. SEAS WILL THEN REMAIN ELEVATED INTO THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
591 WHUS76 KEKA 240323 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 823 PM PDT TUE MAR 23 2010 PZZ470-241200- /O.CON.KEKA.SC.Y.0025.100324T2200Z-100326T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 823 PM PDT TUE MAR 23 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 9 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM WEDNESDAY TO 9 PM PDT THURSDAY. WINDS WILL BE ON THE INCREASE AHEAD OF THE FRONT APPROACHING THE REGION ON WED. WINDS WILL DIMINISH QUICKLY BEHIND THE FRONT FOLLOWED BY A RAPID BUILDING OF THE SEAS. SEAS WILL THEN REMAIN ELEVATED INTO THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
149 WHUS76 KEKA 240959 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 259 AM PDT WED MAR 24 2010 PZZ450-455-475-241800- /O.EXB.KEKA.SC.Y.0025.100325T0200Z-100326T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 259 AM PDT WED MAR 24 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-241800- /O.EXT.KEKA.SC.Y.0025.100324T2100Z-100326T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 259 AM PDT WED MAR 24 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
995 WHUS76 KEKA 241549 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 849 AM PDT WED MAR 24 2010 PZZ470-250000- /O.CON.KEKA.SC.Y.0025.100324T2100Z-100326T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 849 AM PDT WED MAR 24 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-475-250000- /O.CON.KEKA.SC.Y.0025.100325T0200Z-100326T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 849 AM PDT WED MAR 24 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 5 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
715 WHUS76 KEKA 242137 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 237 PM PDT WED MAR 24 2010 PZZ450-455-475-251200- /O.EXT.KEKA.SC.Y.0025.100324T2137Z-100326T1200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 237 PM PDT WED MAR 24 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-251200- /O.CON.KEKA.SC.Y.0025.000000T0000Z-100326T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 237 PM PDT WED MAR 24 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
949 WHUS76 KEKA 251007 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 307 AM PDT THU MAR 25 2010 PZZ450-455-470-475-251815- /O.EXT.KEKA.SC.Y.0025.000000T0000Z-100326T1800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 307 AM PDT THU MAR 25 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
760 WHUS76 KEKA 251551 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 851 AM PDT THU MAR 25 2010 PZZ450-455-470-475-260000- /O.CON.KEKA.SC.Y.0025.000000T0000Z-100326T1800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 851 AM PDT THU MAR 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
724 WHUS76 KEKA 252120 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 220 PM PDT THU MAR 25 2010 PZZ450-455-470-475-261200- /O.CON.KEKA.SC.Y.0025.000000T0000Z-100326T1800Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 220 PM PDT THU MAR 25 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
199 WHUS76 KEKA 260904 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 204 AM PDT FRI MAR 26 2010 PZZ450-455-261900- /O.EXT.KEKA.SC.Y.0025.000000T0000Z-100326T1900Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 204 AM PDT FRI MAR 26 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PDT TODAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON PDT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-262300- /O.EXT.KEKA.SC.Y.0025.000000T0000Z-100326T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 204 AM PDT FRI MAR 26 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
825 WHUS76 KEKA 261856 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1156 AM PDT FRI MAR 26 2010 PZZ450-455-262000- /O.EXP.KEKA.SC.Y.0025.000000T0000Z-100326T1900Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1156 AM PDT FRI MAR 26 2010 ...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON PDT TODAY... THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON PDT TODAY. $$ PZZ470-475-262300- /O.CON.KEKA.SC.Y.0025.000000T0000Z-100326T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1156 AM PDT FRI MAR 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
095 WHUS76 KEKA 262117 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 217 PM PDT FRI MAR 26 2010 PZZ470-475-262300- /O.CON.KEKA.SC.Y.0025.000000T0000Z-100326T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 217 PM PDT FRI MAR 26 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 23, 3:00 AM PDT, 11 hours 46 minutes earlier.
Area forecast discussion, Mar 23, 3:00 AM PDT, 11 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 300 AM PDT TUE MAR 23 2010 .SYNOPSIS...AN UPPER LEVEL RIDGE WILL RESULT IN WARM AND DRY WEATHER TODAY FOLLOWED BY INCREASING CLOUDS ON WEDNESDAY. AN APPROACHING UPPER LEVEL TROUGH WILL BRING A CHANCE OF RAIN TO THE NORTH COAST LATE WEDNESDAY INTO THURSDAY. ANOTHER RIDGE WILL BUILD IN ITS WAKE AND BRING FAIR WEATHER AGAIN FOR FRIDAY AND SATURDAY. && .DISCUSSION...AN UPPER LEVEL RIDGE WILL MAINTAIN WARM AND DRY WX TODAY. MID AND HIGH CLOUDS WILL INCREASE WED AS AN UPPER TROUGH APPROACHES THE REGION. SOUTHERLY WINDS WILL INCREASE AND BECOME GUSTY WED AFTERNOON AS THE FRONT APPROACHES THE REGION. PRECIP CHCS WILL INCREASE LATE WED WITH THE BEST CHC OF PRECIP OVERNIGHT INTO THU. INSTABILITY SHOWERS WILL GRADUALLY DIMINISH IN COVERAGE THU WITH A FEW REMAINING INTO FRI MORNING. AN UPPER LEVEL RIDGE WILL BRING ANOTHER ROUND OF DRY WX FRI AND SAT. THIS RIDGE SHIFTS E EARLY NEXT WEEK AS AN UPPER LEVEL TROUGH DIGS INTO THE PAC NW. MODELS IN FAIR AGREEMENT IN MAINTAINING SW UPPER LEVEL FLOW. MINOR SHORT WAVES PROPAGATING ACROSS THE REGION WILL PROVIDE CHC FOR PRECIP. THEREFORE...WILL MAINTAIN NEAR CLIMO POPS THROUGH THE EXTENDED. BC && .AVIATION...GENERALLY VFR CONDITIONS EXPECTED TODAY AND TONIGHT AS A THERMAL TROUGH ALONG THE COAST SHIFTS INLAND THIS AFTERNOON. EXPECT LOW MVFR CIGS ALONG THE NORTH COAST AND IN THE EEL/VAN DUZEN RIVER VALLEYS THIS MORNING...BUT CLOUD COVER SHOULD SCOUR OUT THIS AFTERNOON WITH DAYTIME HEATING AND MIXING. DJB && .MARINE...PRESSURE GRADIENTS WILL RELAX TODAY AS A THERMAL TROUGH SHIFTS INTO THE INTERIOR THIS AFTERNOON/EVENING. NORTH WINDS WILL BE LESS TODAY COMPARED TO YESTERDAY...BUT THERE IS STILL POTENTIAL FOR LOCALIZED ACCELERATIONS WITH GUSTS TO 25 KTS THROUGH THE AFTERNOON. WINDS REALLY GO LIGHT/VARIABLE LATE TONIGHT THROUGH WEDNESDAY MORNING AS A FRONT POUNCES DOWN ON THE OFFSHORE RIDGE. THE SOUTH WIND IN ADVANCE AND WITH FROPA LOOK MARGINAL FOR AN ADVISORY NORTH OF THE CAPE. IN ANY CASE...THE PERIOD OF STRONGEST WINDS WILL BE BRIEF. FORERUNNERS FROM THE NEXT SWELL WILL ARRIVE DURING THE DAY ON WED...AND PEAK NEAR 11 FT WED NIGHT. DJB && .EKA WATCHES/WARNINGS/ADVISORIES... SCA FOR PZZ470-475 THROUGH THIS MORNING. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Mar 23, 5:35 AM PDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 535 AM PDT TUE MAR 23 2010 CAZ001>004-076-241245- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 535 AM PDT TUE MAR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.